# SDR SWAA2021072281722

- Difficulty date: June 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL; 241AF; HAS A MISSING INSERT AT FORWARD LEFT HAND CORNER. ; / [01] IDENTIFIED FLOOR PANEL 241 AF. IAW SRM 53-00-50-0I-1 FIGURE 4; TABLE 4 DUE TO EXTENT OF DAMAGE; FABRICATED NEW PANEL FROM: BMS 4-23 TY2; LOT#1460875-1. IAW SRM 53-00-50-2R-0 PARA 1 A. NOTE; AIPC 53-21-00-21 ITEM 35; AND  DRAWING #144A5810-8; [02] INSTALLED ALL INSERTS WITH BMS 5-107 LOT#AK0DP4051K CURED USING THERMOMETER ID: ATS2209 S/N 43300739WS IAW DRAWING # 144A5810-8 AND  SRM 53-00-50-2R-0 PARA 5 S.; [03] VERIFIED MATERIAL ID; FABRICATION OF NEW FLOOR PANEL 241AF; AND INSERT INSTALLATION PER SRM 53-00-50-0I-1; SRM 53-00-50-2R-0; AIPC 53-21-00-21; AND DWG 144A5810-8; [04] ATTACHED COPY OF INSERT RESIN CURE SHEET TO RECORD OF WORK. ALL WORK COMPLETE.; [05] FINAL INSPECTED NEW FLOOR PANEL. JOB COMPLETE PER DWG 144A5810-8 AND SRM 53-00-50-2R-0.
